# SDR SIMA201103410

- Difficulty date: January 30, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N736DT
- Make and model: Emb EMB-135LR
- Aircraft serial: 145388
- Aircraft time: 21,848 hours, 19,379 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Electronic Unit
- Part number: 355022003
- Part serial: 4004
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4376 THE CREW REPORTED THAT DURING TAKEOFF ROTATION THE LANDING GEAR AIR/GROUND FAIL MESSAGE ON EICAS CAME ON.  THE LANDING GEAR LEVER WOULD NOT MOVE.  THE CREW ELECTED TO RETURN TO RDU.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LANDING GEAR ELECTRONIC UNIT AND GEAR WIRE HARNESS.  OK EXTENSION AND RETRACTION CHECK COMPONENTS.  REMOVED AND REPLACED THE WIRE HARNESS PN 145-21585-405, RELAY M83536/6-02M.  THE AIRCRAFT WAS RETURNED TO SERVICE.
